CaltechAUTHORS
  A Caltech Library Service

From atomistics to the continuum: a mesh-free quasicontinuum formulation based on local max-ent approximation schemes

Kochmann, Dennis M. and Amelang, Jeffrey S. and Español, Malena I. and Ortiz, Michael (2011) From atomistics to the continuum: a mesh-free quasicontinuum formulation based on local max-ent approximation schemes. PAMM, 11 (1). pp. 393-394. ISSN 16177061. https://resolver.caltech.edu/CaltechAUTHORS:20180223-110852480

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20180223-110852480

Abstract

A novel quasicontinuum formulation based on mesh-free local maximum-entropy approximation schemes is presented, whose accuracy (compared to full atomistic simulations) is tunable and, in particular, can be designed superior to conventional affine approximation schemes.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://dx.doi.org/10.1002/pamm.201110188DOIArticle
http://onlinelibrary.wiley.com/doi/10.1002/pamm.201110188/abstractPublisherArticle
ORCID:
AuthorORCID
Kochmann, Dennis M.0000-0002-9112-6615
Additional Information: © 2011 Wiley-VCH.
Group:GALCIT
Issue or Number:1
Record Number:CaltechAUTHORS:20180223-110852480
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20180223-110852480
Official Citation:Kochmann, D. M., Amelang, J. S., Español, M. I. and Ortiz, M. (2011), From atomistics to the continuum: a mesh-free quasicontinuum formulation based on local max-ent approximation schemes. Proc. Appl. Math. Mech., 11: 393–394. doi:10.1002/pamm.201110188
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:84936
Collection:CaltechAUTHORS
Deposited By: Lydia Suarez
Deposited On:23 Feb 2018 19:48
Last Modified:03 Oct 2019 19:24

Repository Staff Only: item control page